# SDR UIEA2011120600703

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 50,969 hours, 7,643 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 4457A391, PART 2, MX REPORTED DAMAGE TO THE RT INBD FIXED T/E WB135 - WBL155 SEAL RETAINER AND SEAL (REF FIG 1).  PERFORMED A TIME LIMITED REPAIR.
